| Catalog Number |
CS-15192-VFIE |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "catheter got leaked".As a result, the catheter was removed and replaced.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description